# SDR CA120423019

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 20,350 hours
- Engine: Ge CF348C5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Inoperative
- Location: Engine
- Part time: 15,191 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE NOT STARTING. START VALVE DOES NOT OPEN WITH APU AIR AT 43PSI OR WITH CROSSBLEED START AT 48PSI.  MAINTENANCE TRIED TO DO A MANUAL START IN ORDER TO DEFER THE VALVE, BUT VALVE WAS OUT OF ALIGNMENT.  OPENED COWLS TO REALIGN VALVE FOR MANUAL START, FOUND STARTER ITSELF HAD FAILED, SHAFT SHEARED, CAUSING THE MISALIGNMENT.  NR 2 ENGINE STARTER REPLACED IAW MM 80-11-01.
